# SDR SIMA200912802

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,306 hours, 22,400 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, THE RIGHT ELEVATOR LOWER SKIN WAS FOUND BENT AT THE FAIL/SAFE ROD CUT OUT.  PERFORMED A 2.25 INCH BY 1.5 INCH.  CUT OUT TO REMOVE THE DAMAGE.  FABRICATED A 8.625 INCH BY 6.5625 INCH DOUBLER. CLEANED, ALODINED, PRIMED AND INSTALLED DOUBLER IAW EMB SRM 55-20-01.  AIRCRAFT RETURNED TO SERVICE.
